In all likelihood, during the injection, a facial nerve was hit and slightly traumatized. As long as there is no motor deficit (facial paralysis) I would not worry. This should slowly resolve over days to weeks. An anti-inflammatory might help. Perhaps Lyrica, if it persists longer than a month.
It is very unusual to see prolonged numbness of the face after Sculptra injections. You should see a physician or preferably a neurologist to make sure you are not sufferinng from a neurological condition.
It is unusual to have numbness after two weeks but it almost certainly will pass.
We instruct out patients to do 5x5x5 massage from the time of injection. This means massaging the face for five minutes, five times a day, for five days.
Patients who have injections in the cheeks or any sign of lumpiness at the time of injection are instructed in placing a finger inside the mouth and another outside so they can smooth out the product through and through.
I would massage as above until...